# SDR AALA202510310255

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737-8
- Aircraft serial: 44449
- Aircraft time: 17,572 hours, 6,680 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN. PERFORMED LUBRICATION OF FLIGHT DECK DOOR ELECTRIC STRIKE. PER AMM 52-51-03. OPERATIONAL CHECK GOOD.
